Известия Российской академии наук. Серия математическая
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Изв. РАН. Сер. матем., 2016, том 80, выпуск 4, страницы 131–162 (Mi izv8452)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On Grothendieck–Serre's conjecture concerning principal $G$-bundles over reductive group schemes: II

I. A. Panin

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences

Аннотация: A proof of the Grothendieck–Serre conjecture on principal bundles over a semi-local regular ring containing an infinite field is given in [1]. That proof is heavily based on Theorem 1.0.3 stated below in the introduction and proved in the present paper.
Theorem 1.0.3 itself is a consequence of two purity theorems 1.0.1 and 1.0.2 which are of completely independent interest and which are proved below. The purity theorem 1.0.1 covers all the known results of this shape and looks like a final one.

Ключевые слова: reductive group schemes, principal bundles, Grothendieck–Serre conjecture.

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00456
The author acknowledges the support of the Russian Science Foundation (grant № 14-11-00456).


DOI: https://doi.org/10.4213/im8452

Полный текст: PDF файл (738 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Izvestiya: Mathematics, 2016, 80:4, 759–790

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.74+512.723
MSC: 20G35, 14L15, 20G41, 20G99
Поступило в редакцию: 08.10.2015
Язык публикации: английский

Образец цитирования: I. A. Panin, “On Grothendieck–Serre's conjecture concerning principal $G$-bundles over reductive group schemes: II”, Изв. РАН. Сер. матем., 80:4 (2016), 131–162; Izv. Math., 80:4 (2016), 759–790

Цитирование в формате AMSBIB
\RBibitem{Pan16}
\by I.~A.~Panin
\paper On Grothendieck--Serre's conjecture concerning principal $G$-bundles over reductive group schemes:~II
\jour Изв. РАН. Сер. матем.
\yr 2016
\vol 80
\issue 4
\pages 131--162
\mathnet{http://mi.mathnet.ru/izv8452}
\crossref{https://doi.org/10.4213/im8452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535361}
\zmath{https://zbmath.org/?q=an:1354.14070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..759P}
\elib{https://elibrary.ru/item.asp?id=26414240}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 4
\pages 759--790
\crossref{https://doi.org/10.1070/IM8452}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384882700007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987667464}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/izv8452
  • https://doi.org/10.4213/im8452
  • http://mi.mathnet.ru/rus/izv/v80/i4/p131

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Fedorov R., “Affine Grassmannians of group schemes and exotic principal bundles over ${\Bbb A}^1$”, Am. J. Math., 138:4 (2016), 879–906  crossref  mathscinet  zmath  isi  elib  scopus
    2. I. Panin, “A short exact sequence”, Теория представлений, динамические системы, комбинаторные методы. XXXI, Зап. научн. сем. ПОМИ, 485, ПОМИ, СПб., 2019, 176–186  mathnet
    3. И. А. Панин, “Две теоремы чистоты и гипотеза Гротендика–Серра о главных $\mathbf G$-расслоениях”, Матем. сб., 211:12 (2020), 123–142  mathnet  crossref  mathscinet; I. A. Panin, “Two purity theorems and the Grothendieck-Serre conjecture concerning principal $\mathbf G$-bundles”, Sb. Math., 211:12 (2020), 1777–1794  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Просмотров:
    Эта страница:277
    Полный текст:50
    Литература:42
    Первая стр.:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021